# SDR SWAA2012082006824

- Difficulty date: August 16, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 85,586 hours, 48,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SERVICE EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY PER M/M.
